Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 7.

Article

Giesl, Peter and Mohammed, Najla (2015) Grid refinement in the construction of Lyapunov functions using radial basis functions. Discrete and Continuous Dynamical Systems - Series B, 20 (8). pp. 2453-2476. ISSN 1531-3492

Giesl, Peter and Hafstein, Sigurdur (2015) Review on computational methods for Lyapunov functions. Discrete and Continuous Dynamical Systems - Series B, 20 (8). pp. 2291-2331. ISSN 1531-3492

Giesl, Peter and Hafstein, Sigurdur (2015) Review on computational methods for Lyapunov functions. Discrete and Continuous Dynamical Systems - Series B, 20 (8). pp. 2291-2331. ISSN 1531-3492

Giesl, Peter (2012) Construction of a finite-time Lyapunov function by meshless collocation. Discrete and Continuous Dynamical Systems - Series B, 17 (7). pp. 2387-2412. ISSN 1531-3492

Düring, Bertram, Matthes, Daniel and Milišić, Josipa Pina (2010) A gradient flow scheme for nonlinear fourth order equations. Discrete and Continuous Dynamical Systems - Series B, 14 (3). pp. 935-959. ISSN 1531-3492

Giesl, Peter (2007) Construction of a global Lyapunov function using radial basis functions with a single operator. Discrete and Continuous Dynamical Systems - Series B, 7 (1). pp. 101-124. ISSN 1531-3492

Bartuccelli, Michele V, Gourley, S A and Kyrychko, Y (2005) Comparison and convergence to equilibrium in a nonlocal delayed reaction-diffusion model on an infinite domain. Discrete and Continuous Dynamical Systems - Series B, 5 (4). pp. 1015-1026. ISSN 1531-3492

This list was generated on Tue Jul 25 18:45:35 2017 BST.